Algebraisch-Zahlentheoretische Betrachtungen Über. Ringe. I

L. Rédei Szeged, Ungarn T. Szele Szeged, Ungarn

TBD mathscidoc:1701.33968

Acta Mathematica, 79, (1), 291-320, 1947.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:24 uploaded by actaadmin ] [ 112 downloads ] [ 0 comments ]
@inproceedings{l.1947algebraisch-zahlentheoretische,
  title={Algebraisch-Zahlentheoretische Betrachtungen Über. Ringe. I},
  author={L. Rédei, and T. Szele},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203124106086677},
  booktitle={Acta Mathematica},
  volume={79},
  number={1},
  pages={291-320},
  year={1947},
}
L. Rédei, and T. Szele. Algebraisch-Zahlentheoretische Betrachtungen Über. Ringe. I. 1947. Vol. 79. In Acta Mathematica. pp.291-320. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203124106086677.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved